# SDR SIMA20120720004

- Difficulty date: July 20, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 31,718 hours, 29,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE SERVICE DOOR MOUNTED EMERGENCY LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LAMPS AT SERVICE DOOR, AND OVER LEFT AND RIGHT WINGS IAW AMM 33-50-10-000-801-A AND 33-50-10-400-801-A, .  REMOVED AND REPLACED BATTERY AND BATTERY CHARGERS.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
